# SDR FDEA201607032231

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 92,512 hours, 31,848 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, CARGO FIRE LOWER FWD, LEVEL 3 ALERT DISPLAYED.  INVESTIGATED AND FOUND CARGO DOOR CLOSED.  COMPLIED WITH QRH.  R & R NR 105LB, LOWER CARGO COMPARTMENT FIRE EXTINGUISHING CONTAINER.
